# SDR 99ZZZX872

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503WJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB503
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 58202085
- Condition: Misoverhauled
- Location: Mlg
- Component: Pointer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED OVERHAULED ACTUATOR AND DURING RIGGING OF GEAR HEARD POPPING NOISE. STARTED LOOKING FOR NOISE AND FOUND CLEVIS BINDS IN NUT.
